# SDR SWIA201440090

- Difficulty date: October 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 33,548 hours, 24,475 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Insulation
- Condition: Misrepaired
- Location: Feeder Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG ELECTRICAL POWER LEAD CABLE HAS IMPROPER SHEATHING REPAIR.  C-CHECK, REPAIRED NR 1 ENG IDG ELECTRICAL POWER LEAD CABLES INSULATING JACKET IAW REO.
